IJPAM: Volume 103, No. 3 (2015)

CONTINUED FRACTION FOR TRIBONACCI RATIO

Eunmi Choi
Department of Mathematics
HanNam University
Daejeon, KOREA


Abstract. We study generalized continued fractions for the expression of tribonacci ratios $\frac{T_{n+k}}{T_{n}}$ when $n$ is large, and find $n$th convergents of the continued fraction explicitly for each $n$.

Received: May 13, 2015

AMS Subject Classification: 11B37, 11B39

Key Words and Phrases: tribonacci sequence, generalized continued fraction

Download paper from here.




DOI: 10.12732/ijpam.v103i3.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 3
Pages: 523 - 535


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).